Sibirskii Zhurnal Issledovaniya Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Zh. Issled. Oper., 1994, Volume 1, Issue 2, Pages 3–7 (Mi da484)  

This article is cited in 1 scientific paper (total in 1 paper)

The number of different subwords of given length in the Morse–Hedlund sequence

S. V. Avgustinovich

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (421 kB)

Bibliographic databases:
UDC: 519.114
Received: 20.02.1994

Citation: S. V. Avgustinovich, “The number of different subwords of given length in the Morse–Hedlund sequence”, Sibirsk. Zh. Issled. Oper., 1:2 (1994), 3–7

Citation in format AMSBIB
\Bibitem{Avg94}
\by S.~V.~Avgustinovich
\paper The number of different subwords of given length in the Morse--Hedlund sequence
\jour Sibirsk. Zh. Issled. Oper.
\yr 1994
\vol 1
\issue 2
\pages 3--7
\mathnet{http://mi.mathnet.ru/da484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1304871}
\zmath{https://zbmath.org/?q=an:0839.05008}


Linking options:
  • http://mi.mathnet.ru/eng/da484
  • http://mi.mathnet.ru/eng/da/v1/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Frid A.E., “On the subword complexity of iteratively generated infinite words”, Discrete Appl Math, 114:1–3 (2001), 115–120  crossref  mathscinet  zmath  isi
  • Diskretnyi Analiz i Issledovanie Operatsii
    Number of views:
    This page:332
    Full text:147
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022